RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2004, Volume 45, Number 1, Pages 103–118 (Mi smj1050)  

This article is cited in 2 scientific papers (total in 2 papers)

On one class of matrix differential operators

G. V. Demidenko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We consider one class of matrix differential operators in the whole space. For this class of operators we establish the isomorphic properties in some special scales of weighted Sobolev spaces and study the regularity properties for solutions to the system of differential equations defined by these operators. The class of operators under consideration contains the stationary Navier–Stokes operator.

Keywords: matrix differential operator, weighted Sobolev space, isomorphism, solution regularity, Navier–Stokes operator

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2004, 45:1, 86–99

Bibliographic databases:

UDC: 517.953, 517.983
Received: 25.02.2003

Citation: G. V. Demidenko, “On one class of matrix differential operators”, Sibirsk. Mat. Zh., 45:1 (2004), 103–118; Siberian Math. J., 45:1 (2004), 86–99

Citation in format AMSBIB
\Bibitem{Dem04}
\by G.~V.~Demidenko
\paper On one class of matrix differential operators
\jour Sibirsk. Mat. Zh.
\yr 2004
\vol 45
\issue 1
\pages 103--118
\mathnet{http://mi.mathnet.ru/smj1050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2048755}
\zmath{https://zbmath.org/?q=an:1065.47043}
\elib{http://elibrary.ru/item.asp?id=5215352}
\transl
\jour Siberian Math. J.
\yr 2004
\vol 45
\issue 1
\pages 86--99
\crossref{https://doi.org/10.1023/B:SIMJ.0000013014.89566.3c}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000189126800007}


Linking options:
  • http://mi.mathnet.ru/eng/smj1050
  • http://mi.mathnet.ru/eng/smj/v45/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Demidenko, “Quasielliptic operators and Sobolev type equations”, Siberian Math. J., 49:5 (2008), 842–851  mathnet  crossref  mathscinet  isi  elib  elib
    2. G. V. Demidenko, “Quasielliptic operators and Sobolev type equations. II”, Siberian Math. J., 50:5 (2009), 838–845  mathnet  crossref  mathscinet  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:254
    Full text:85
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019